# SDR DALA2023090707329

- Difficulty date: September 5, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2954806) CORROSION AT AFT CARGO COMPARTMENT DOOR SURROUND FAIL SAFE STRAP AT STA 794 APPROX RBL 25 WL 159. C/W ER/A 610890-14 REV ORIGINAL.
